PuSH - Publikationsserver des Helmholtz Zentrums München

Demaret, L. ; Friedrich, F.* ; Liebscher, V.* ; Winkler, G.*

Complexity L0-penalized M-estimation: Consistency in more dimensions.

Axioms 2, 311-344 (2013)
Verlagsversion Volltext DOI
Free by publisher
Creative Commons Lizenzvertrag
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We study the asymptotics in L2 for complexity penalized least squares regression for the discrete approximation of finite-dimensional signals on continuous domains-e.g., images-by piecewise smooth functions. We introduce a fairly general setting, which comprises most of the presently popular partitions of signal or image domains, like interval, wedgelet or related partitions, as well as Delaunay triangulations. Then, we prove consistency and derive convergence rates. Finally, we illustrate by way of relevant examples that the abstract results are useful for many applications.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Adaptive Estimation ; Complexity Penalized ; Consistency ; Convergence Rates ; Delaunay Triangulations ; Penalized M-estimation ; Potts Functional ; Variational Approach ; Wedgelet Partitions
e-ISSN 2075-1680
Zeitschrift Axioms
Quellenangaben Band: 2, Heft: 3, Seiten: 311-344 Artikelnummer: , Supplement: ,
Verlag MDPI
Begutachtungsstatus Peer reviewed